Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 1, Pages 9-38
http://dx.doi.org/10.1080/17486700801982713
Original Article

Mathematical Modelling of Immune Response in Tissues

1Department of Mathematics, Iowa State University, Ames, IA 50010, USA
2Department of Genetics Development and Cell Biology, Iowa State University, Ames, IA 50010, USA
3Department of Veterinary Pathology, Iowa State University, Ames, IA 50010, USA

Received 14 December 2007; Accepted 11 January 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

B. Su, W. Zhou, K. S. Dorman, and D. E. Jones, “Mathematical Modelling of Immune Response in Tissues,” Computational and Mathematical Methods in Medicine, vol. 10, no. 1, pp. 9-38, 2009. https://doi.org/10.1080/17486700801982713.